# SDR UALA2012040402091

- Difficulty date: April 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,931 hours, 13,441 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Leaking
- Location: Gaspers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GASPER AIR VENT HOSE AT SEAT 23AB LOOSE & SQUEALING.  RESEALED & SECURED GASPER AIR VENT.  OPS GOOD.
